# SDR SWI2023F00092

- Difficulty date: May 8, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 43,123 hours, 36,610 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Elongated
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HINGE (ACFT. SIDE) HAS MULTIPLE LUG HOLES ELONGATED.     (C-CHECK RO 6/25/2023)    REMOVED AND INSTALLED NEW HINGE (FUSELAGE SIDE) PN 601R31671-15 REF CRJ 200 SRM 53-21-23 STEP 4.R-U, BOMBARDIER DWG 601R31527 REV AM AND REO 601R-53-21-656 REV A DATED 2017/03/06. COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
